Sur l'équivalence des systèmes différentiels
Annales de l'Institut Fourier, Volume 14 (1964) no. 1, p. 83-86
@article{AIF_1964__14_1_83_0,
     author = {Aeppli, Alfred and Markus, Lawrence},
     title = {Sur l'\'equivalence des syst\`emes diff\'erentiels},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {14},
     number = {1},
     year = {1964},
     pages = {83-86},
     doi = {10.5802/aif.163},
     mrnumber = {29 \#3730},
     zbl = {0131.32002},
     mrnumber = {166454},
     language = {fr},
     url = {https://aif.centre-mersenne.org/item/AIF_1964__14_1_83_0}
}
Sur l'équivalence des systèmes différentiels. Annales de l'Institut Fourier, Volume 14 (1964) no. 1, pp. 83-86. doi : 10.5802/aif.163. https://aif.centre-mersenne.org/item/AIF_1964__14_1_83_0/

[1] H. Kneser, Kurvenscharen auf den Ringflächen, Math. Ann., 91 (1924), pp. 133-154. | JFM 50.0371.03

[2] L. Markus, Global structure of ordinary differential equations in the plane, TAMS 76 (1954), pp. 127-148. | MR 15,704a | Zbl 0055.08102

[3] L. Markus, Structurally stable differential systems, Ann. of Math. 73 (1961), pp. 1-19. | MR 24 #A2724 | Zbl 0131.31504

[4] M. M. Peixoto, Structural stability on two-dimensional manifolds, Instituto de Mat. Pura e Aplicado, Rio de Janeiro (1961).

[5] L. B. Reinhart, Line elements on the torus, Am. J. of Math., 81 (1959), pp. 617-631. | MR 22 #1915 | Zbl 0098.29006